Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red itchy skin on nose, dry patches. Tried econazole nitrate cream. History of ringworm. Treatment?

I have red itchy skin on the crease of my nose sometimes with red bumps. When the itch has subsided, I have dry patches . Its been like this for the past month and just when I think it s getting better, it flairs up again. It has been a very hot and humid summer. I ve switched to sensive skin face care products and fragrence free laundry soap. I have tried Econazole Nitrate Cream 1% and it seemed to help the itch but not the redness. I had ringworm on my face a few monthes ago that I caught from a rescued kitten. Not sure if its related but thought I would mention...Please help! Thank you
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
It appears that you are suffering from Seborrhea of nose. it is a common problem. You can continue with Econazole Nitrate Cream. If you are not getting better then can meet a dermatologist for proper treatment.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor